High-Performance Computing Strategies for Complex Engineering Optimization Problems

Gongnan Xie, Massimo Scalia, Masoud Rokni, Balaji Raghavan, Manyu Xiao

    Research output: Contribution to journalEditorial

    332 Downloads (Pure)
    Original languageEnglish
    Article number734863
    JournalMathematical Problems in Engineering
    Volume2014
    Number of pages1
    ISSN1024-123X
    DOIs
    Publication statusPublished - 2014

    Bibliographical note

    Copyright © 2014 Gongnan Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

    Keywords

    • ENGINEERING,
    • MATHEMATICS,

    Cite this